# SDR SWAA060851

- Difficulty date: March 14, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 56,078 hours, 45,868 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT WING OUTBD T/E AFT FLAP DELAMINATED AT LOWER SURFACE.   REMOVED AND REPLACED FLAP ASSY PER MM.
